# SDR IPXA2025052569566

- Difficulty date: May 20, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 79,773 hours, 17,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6044116
- Part serial: 0342
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LT BAT 1 LO MSG ON TEST. REVERSED DMP. REMOVED AND REPLACED L EMERGENCY POWER SUPPLY BATTERY PER AMM 33-51-01/401. OPS CHECKS GOOD. PLACARD REMOVED AC OK TO CONTINUE SERVICE.
